Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 627419, 30 pages
http://dx.doi.org/10.1155/2012/627419
Research Article

Uniqueness and Multiplicity of a Prey-Predator Model with Predator Saturation and Competition

1College of Science, Xi'an Technological University, Xi'an, Shaanxi 710032, China
2College of Science, Xi'an University of Posts and Telecommunications, Xi'an, Shaanxi 710062, China

Received 15 September 2012; Revised 26 November 2012; Accepted 10 December 2012

Academic Editor: Junjie Wei

Copyright © 2012 Xiaozhou Feng and Lifeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaozhou Feng and Lifeng Li, “Uniqueness and Multiplicity of a Prey-Predator Model with Predator Saturation and Competition,” Journal of Applied Mathematics, vol. 2012, Article ID 627419, 30 pages, 2012. doi:10.1155/2012/627419